# SDR SWIA202052986

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACKS AT RBL 9.00 AND LBL 9.00 FS 559.00+112 ARE CORRODED.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED CARGO FLOOR TRACKS AT RBL 9 AND LBL 9 FS 559+112, IAW CRJ-200 AMM.  REFERENCE ATTACHED CONTINUE CARD FOR WORK PERFORMED.
